Homomorphisms of group rings

Jan Krempa

Banach Center Publications (1982)

  • Volume: 9, Issue: 1, page 233-255
  • ISSN: 0137-6934

How to cite


Krempa, Jan. "Homomorphisms of group rings." Banach Center Publications 9.1 (1982): 233-255. <http://eudml.org/doc/209229>.

author = {Krempa, Jan},
journal = {Banach Center Publications},
keywords = {group rings; group of units; unique product group; Gk-homomorphism},
language = {eng},
number = {1},
pages = {233-255},
title = {Homomorphisms of group rings},
url = {http://eudml.org/doc/209229},
volume = {9},
year = {1982},

AU - Krempa, Jan
TI - Homomorphisms of group rings
JO - Banach Center Publications
PY - 1982
VL - 9
IS - 1
SP - 233
EP - 255
LA - eng
KW - group rings; group of units; unique product group; Gk-homomorphism
UR - http://eudml.org/doc/209229
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.